It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

  • Lexapro newbie help



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 03-21-2016, 07:49 PM   #1
    hey12345
    Newbie
    (female)
     
    hey12345's Avatar
     
    Join Date: Mar 2016
    Posts: 3
    hey12345 HB User
    Exclamation Lexapro newbie help

    I just got diagnosed with Generalized Anxiety Disorder in November. I have been taking 10 milligrams of escitalopram since.. At first it went pretty well but now i am really uncertain about some of the side effects... I used to think the medication made me really tired, but now it's almost impossible to sleep without any help. I will go to bed and not sleep until 5am. I am a college student and it is getting really hard and combining that with a lot of stress is really not helping.
    Is it possible for escitalopram to cause me to be tired but also prevent me from sleeping? I don't know when I'll be able to meet with my doctor and I could really use some help.

    also, and I know this is not the smartest thing, I took off brand ambien to help me out because i cannot sleep. at first i was so happy because it really does help me sleep! but recently i have been feeling depressed and i found out this could be from mixing the ambient with my anxiety medication. Does anyone have experience with this??

    I just am not myself and feel pretty wacked out. I can't tell how much is anxiety and really sadness and how much is just in my mind. Thank you for reading i would appreciate any kind of response.

    Last edited by msmod; 03-22-2016 at 05:22 AM.

     
    Sponsors Lightbulb
       
    Old 03-22-2016, 11:58 PM   #2
    Ezraaa
    Newbie
    (male)
     
    Ezraaa's Avatar
     
    Join Date: Mar 2016
    Posts: 2
    Ezraaa HB User
    Re: Lexapro newbie help

    Hi! I was also put on Escitalopram (Lexapro) when I was diagnosed with anxiety and the side effects for me were TERRIBLE. I had a constant burning feeling inside my body followed by terrible nausea, and random bursts of happiness and then sadness and eventually auditory Hallucinations. I would talk to your doctor if I were you. Don't let the side effects get worse. I was told I wouldn't have withdrawals because I only took it for 3 days, but I had them for almost two months. It was Hell. Also, try not to mix anything with it. It could make it worse. When I took it... I also couldn't sleep. At all. And I felt like I wasn't ME. I just felt off and really foggy. And I dropped 10lbs in 2 weeks. It was terrible. I'm more into "natural remedies" and one that does seem to help me a lot is Passionflower Tea. It's hard to find just Passionflower at Walmart. Passionflower is said to have almost the same effect as Xanax. Minus the side effects. It will make you sleepy.

    the longer you brew it, the stronger and sleepier you'll be. If you take it during the day, try to be active and beat the urge to sleep, and you will feel relaxed. (At least I do.) just don't drive right as soon as you drink it. Wait a few minutes and see if it does make you drowsy or not. I hope my comment helped you out a bit? :s I would like to hear if the tea helped you out. If you do try it!

    Last edited by Administrator; 03-23-2016 at 08:39 AM.

     
    The Following User Says Thank You to Ezraaa For This Useful Post:
    hey12345 (03-26-2016)
    Old 03-25-2016, 10:07 PM   #3
    hey12345
    Newbie
    (female)
     
    hey12345's Avatar
     
    Join Date: Mar 2016
    Posts: 3
    hey12345 HB User
    Re: Lexapro newbie help

    Hey thank you so much for your response! I am so sorry you had such a bad experience with escitalopram. I hope you are doing well! Your comment really helped I am going to try that tea asap!! Can't wait to try it. I have stopped mixing the escitalopram with the pills to help me sleep and I already feel much better. Thank you again for your comment it is always good to hear from someone who has been there or at least understands a little bit. I am hoping to be off medication in the near future - if you find any more "natural remedies" I'd be happy to hear them!

     
    Closed Thread

    Tags
    anxiety, anxiety management, anxiety medications, lexapro anxiety depression



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 06:14 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!